# SDR SWAA2018071023343

- Difficulty date: July 4, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 49,526 hours, 29,129 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 726185F
- Part serial: 2636
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, CLIMBING OUT OF ATL AT 15,000 WE NOTICED A STRONG ELECTRICAL ODOR.  R&R GENERATOR CONTROL UNIT IAW AMM.
